arXiv (All)
open access
The K-theory of left pointed derivators
We build on work of Muro-Raptis in [Ann. K-Theory 2 (2017), no. 2, 303-340] and Cisinski-Neeman in [Adv. Math. 217 (2008), no. 4, 1381-1475] to prove that the additivity of derivator K-theory holds for a large class of derivators that we call left pointed derivators, which includes all triangulated
Conceptio Open Archive
Analyze & explore related research in Conceptio
Connect this record directly into your research workflow or AI agent. Explore citations across open repositories, query full text, and export structured proof bundles.
This document is indexed with metadata only: full text is not available in the archive for this record. Open the official source ↗
Related documents
- K-polystability of Asymptotically Conical Kähler-Ricci Shrinkers#1035354
- On the algebraic K-theory of higher categories#406017
- Kiri tundmatule, Wittenberg#413833
- Normality Operators and Classical Collapse#711141
- A Note on Gabriel Uzquiano’s “Varieties of Indefinite Extensibility”#739866
Record · ID 1156123
Retrieved via Conceptio: every document is proof-bundled with source, license, and retrieval metadata.
Retrieved via Conceptio: every document is proof-bundled with source, license, and retrieval metadata.
Bring this data into your agent: Connect via MCP or API · 20 free credits to start · no card required
Read the Docs → · View CLI source on GitHub · Conceptio Open Knowledge Archive
Read the Docs → · View CLI source on GitHub · Conceptio Open Knowledge Archive